# SDR ALGA 20221128944

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N290BG
- Make and model: Skrsky S92A
- Aircraft serial: 920219
- Aircraft time: 4,391 hours, 4,769 cycles
- Engine: Ge CT78
- Engine time: 4,391 hours, 1,952 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM OGLE AIRPORT, AIRCRAFT EXPERIENCED A SUDDEN MOMENTARY AND SHARP VIBRATION WITH A MOMENTARY NUMBER 2 ENGINE OUT WARNING LIGHT.  EVENT LASTED LESS THAN A SECOND.  AIRCRAFT FLEW BACK TO BASE FOR A PRECAUTIONARY RUN-ON LANDING.  MAINTENANCE INFORMED. INVESTIGATION ONGOING
